HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Whitehead groups of loop group schemes of nullity one

Abstract : We define and study the Whitehead group of isotropic (almost) simple simply connected group schemes over Laurent polynomial rings. Our motivation for doing this comes from infinite dimensional Lie theory.
Document type :
Journal articles
Complete list of metadata

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01026120
Contributor : Philippe Gille Connect in order to contact the contributor
Submitted on : Tuesday, July 22, 2014 - 8:39:52 AM
Last modification on : Monday, June 28, 2021 - 2:26:06 PM
Long-term archiving on: : Monday, November 24, 2014 - 8:42:00 PM

Files

whitehead08XI13.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01026120, version 1

Citation

Vladimir Chernousov, Philippe Gille, Arturo Pianzola. Whitehead groups of loop group schemes of nullity one. Journal of the Ramanujan Mathematical Society, Ramanujan Mathematical Society, 2014, 29 (1), pp.1-26. ⟨hal-01026120⟩

Share

Metrics

Record views

323

Files downloads

94